# SDR ASOA20130916235

- Difficulty date: September 16, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N15980
- Make and model: Emb EMB-145LR
- Aircraft serial: 145202
- Aircraft time: 33,471 hours, 25,612 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 92580
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER LT EMERGENCY LIGHT IN GALLEY INOPERATIVE.  MX R & R NR 2 EMERGENCY LIGHT BATTERY IAW AMM 33-50-04,  ACFT RETURNED TO SERVICE.
